American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 59 of 59 found      Go to page: 1 2

[31] D. D. Anderson. Noetherian domains with many more elements than height-one primes . Proc. Amer. Math. Soc. 123 (1995) 2971-2974. MR 1264799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] John T. Condo. LCM-stability of power series extensions characterizes Dedekind domains . Proc. Amer. Math. Soc. 123 (1995) 2333-2341. MR 1277104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jean-Luc Chabert. Integer-valued polynomials, Pr\"ufer domains, and localization . Proc. Amer. Math. Soc. 118 (1993) 1061-1073. MR 1140666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] D. D. Anderson, David F. Anderson, Scott T. Chapman and William W. Smith. Rational elasticity of factorizations in Krull domains . Proc. Amer. Math. Soc. 117 (1993) 37-43. MR 1106176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chin-Pi Lu. Modules and rings satisfying (accr) . Proc. Amer. Math. Soc. 117 (1993) 5-10. MR 1104398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Gabriel Picavet. Puret\'e, rigidit\'e, et morphismes entiers . Trans. Amer. Math. Soc. 323 (1991) 283-313. MR 1013336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Fabien Decruyenaere and Eric Jespers. Dedekind domains and graded rings . Proc. Amer. Math. Soc. 110 (1990) 21-26. MR 1027092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David E. Dobbs, Evan G. Houston, Thomas G. Lucas and Muhammad Zafrullah. $t$-linked overrings as intersections of localizations . Proc. Amer. Math. Soc. 109 (1990) 637-646. MR 1017000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Paul C. Eklof, László Fuchs and Saharon Shelah. Baer modules over domains . Trans. Amer. Math. Soc. 322 (1990) 547-560. MR 974514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Gilmer, William Heinzer, David Lantz and William Smith. The ring of integer-valued polynomials of a Dedekind domain . Proc. Amer. Math. Soc. 108 (1990) 673-681. MR 1009989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Yves Lequain. A local characterization of Noetherian and Dedekind rings . Proc. Amer. Math. Soc. 94 (1985) 369-370. MR 787874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. T. Arnold. The catenarian property of power series rings over a Pr\"ufer domain . Proc. Amer. Math. Soc. 94 (1985) 577-580. MR 792263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard C. Wagner. On inner product spaces over Dedekind domains of characteristic two . Proc. Amer. Math. Soc. 93 (1985) 1-9. MR 766516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] D. Costa, L. Gallardo and J. Querré. On the distribution of prime elements in polynomial Krull domains . Proc. Amer. Math. Soc. 87 (1983) 41-43. MR 677227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jiří Močkoř. The completion of Pr\"ufer domains . Proc. Amer. Math. Soc. 67 (1977) 1-10. MR 0453727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Douglas L. Costa and Jon L. Johnson. Inert extensions of Krull domains . Proc. Amer. Math. Soc. 59 (1976) 189-194. MR 0412173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Michael Rosen. Elliptic curves and Dedekind domains . Proc. Amer. Math. Soc. 57 (1976) 197-201. MR 0417190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ira J. Papick. Topologically defined classes of going-down domains. Bull. Amer. Math. Soc. 81 (1975) 718-721. MR 0379481.
Abstract, references, and article information   
View Article: PDF

[49] James H. Hays. Reductions of ideals in Pr\"ufer domains . Proc. Amer. Math. Soc. 52 (1975) 81-84. MR 0376655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] D. B. Coleman and Joel Cunningham. Nondegenerate higher degree forms over Dedekind domains . Proc. Amer. Math. Soc. 52 (1975) 65-68. MR 0392822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Monte B. Boisen and Philip B. Sheldon. The valuation structure of homomorphic images of Pr\"ufer domains . Proc. Amer. Math. Soc. 46 (1974) 335-342. MR 0404246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ryûki Matsuda. A note on Dedekind rings . Proc. Amer. Math. Soc. 43 (1974) 489. MR 0330150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Max D. Larsen, William J. Lewis and Thomas S. Shores. Elementary divisor rings and finitely presented modules . Trans. Amer. Math. Soc. 187 (1974) 231-248. MR 0335499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Thomas S. Shores and Roger Wiegand. Decompositions of modules and matrices. Bull. Amer. Math. Soc. 79 (1973) 1277-1280. MR 0342507.
Abstract, references, and article information   
View Article: PDF

[55] David M. Arnold. Grothendieck and Whitehead groups of torsion free Abelian groups. Bull. Amer. Math. Soc. 79 (1973) 723-724. MR 0325803.
Abstract, references, and article information   
View Article: PDF

[56] James A. Huckaba. On valuation rings that contain zero divisors . Proc. Amer. Math. Soc. 40 (1973) 9-15. MR 0318134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Monte B. Boisen and Max D. Larsen. On Pr\"ufer rings as images of Pr\"ufer domains . Proc. Amer. Math. Soc. 40 (1973) 87-90. MR 0319979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] John Knopfmacher. Finite modules and algebras over Dedekind domains and analytic number theory. Bull. Amer. Math. Soc. 78 (1972) 193-196. MR 0289563.
Abstract, references, and article information   
View Article: PDF

[59] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 59 of 59 found      Go to page: 1 2